# SDR UALA2010043001449

- Difficulty date: April 30, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 47,907 hours, 5,808 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH BROKEN AT L1 DOOR ATTENDANT SEAT.  REPLACED SWITCH. OP CK GOOD IAW MM 33-51-00 PB500, WDM 33-51-11 PAGE 1.
